Download the app

DOWNLOAD NOW

watsons online, download the app
  • google-play.png
  • app-store.png
  • app-gallery.png
Our Stores Trending Now
Stores Services
0
MY Bag
Home/Health and RX/Over-The-Counter/Cough, Cold and Flu/

Nafarin Tablet 1s (Phenylephrine HCI + Chlorphenamine Maleate + Paracetamol)

Nafarin Tablet 1s (Phenylephrine HCI + Chlorphenamine Maleate + Paracetamol)
8.50
QUANTITY
Add to Bag
delivery method
Home Delivery
Click & Collect
Product code
10000550
  • Product Details
  • About This Shop
  • Promotion
  • Payment & Delivery
Product Details
Description

NAFARIN Tablet 1s (Phenylephrine HCI + Chlorphenamine Maleate + Paracetamol)

For the relief of symptoms associated with common colds or flu.

Place of Origin

Philippines

Ingredients

Each tablet contains Phenylpropanolamine HCl 20 mg, Chlorphenamine maleate 1 mg and Paracetamol 325 mg.

Warnings

Paracetamol may potentiate effects of anticoagulant. May potentiate effects of other CNS depressants. May impair ability to drive or operate machinery.

HIDE